MathSciNet Relay Station
MathSciNet bibliographic data
MR2197360 (2006k:35189) 35L70 (35B40 74H40)
Lasiecka, Irena; Toundykov, Daniel Energy decay rates for the semilinear wave equation with nonlinear localized damping and source terms. Nonlinear Anal. 64 (2006), no. 8, 1757–1797.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement